# SDR DALA2023022801508

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,737 hours, 29,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS FLICKERING ON AND OFF ON THE DESCEND. CORRECTIVE ACTION: CYCLED SWITCHES AT NOSE GEAR AND IN CABIN. EMERGENCY LIGHTS OPERATE NML. UNABLE TO DUPLICATE FAULT AT THIS TIME. (4041358)
